I curently weigh 147 lbs, I hardly eat, I exercise everyday, and I take leproprin sf. Im not losing any weight!
I dont know what im doing wrong. I dont eat bread or pasta, my diet is mainly turkey, chicken, and really lan beef and i have very small portions.
but the leptoprin makes me feel funny
could someone please help me?
Are you eating enough? When your body doesn't get what it needs it tends to want to hang on to whatever it has. I'm 5'6" and somewhere between 140 and 145 and I excercise every day, so I get between about 1800 calories a day to lose and 2000 - 2200 to maintain. Also you want to make sure you're getting enough fiber in your diet every day.
Leptopril is a useless product and will not help you lose weight. It's just marketing hype. Plus, it contains some ingredients that could have side effects, including the funny feeling you have.
I agree with Jane, you might need to revise your eating plan. Also, you didn't mention how much exercise you do, and you have to burn more calories to lose weight. Check out our Support forum and post your average daily menu and exercise routines, and you'll get a lot of feedback that will help you get started
Posts by members, moderators and admins are not considered medical advice and no guarantee is made against accuracy.